# SDR ASAA2013060494978

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 41,384 hours, 18,237 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED JUST INBD OF SS 101.9 AND 12 FWD OF REAR SPAR.  ACFT GROUNDED.  REMOVED FASTENERS AT RIB STOP DRILLED ENDS OF CRACK IAW SRM 55-10-01-2R-11, REPAIR 11, PARG 4B 82812.  HFEC INSPECTED STOP DRILLED CRACK ENDS IAW MAN 51-00-00-F23.  STARTED FABRICATING REPAIR DOUBLER FROM 2024T3 .100 THICK BATCH NR 1314328 IAW TABLE 201 AND TABLE 203, SRM 55-10-01-2R-11.  INSTALLED FASTENER HOLES COMMON TO REPAIR AREA AND REPAIR DOUBLER IAW SRM 55-10-01-2R-11-4E, F, G SRM 51-40-02 & SRM 51-40-08.  COMPLETED CHAMFERED, THE EDGE OF REPAIR DOUBLER IAW FIG 204 AND PARA 4 I AND ALODINED IAW PARA 4J.   INSTALLED DOUBLER FOR RT LOWER SURFACE OF STAB SRM 55-10-01-2R-11.
